Endotrivial modules over groups with quaternion or semi-dihedral Sylow 2-subgroup.

Carlson, Jon and Mazza, Nadia and Thévenaz, Jacques (2013) Endotrivial modules over groups with quaternion or semi-dihedral Sylow 2-subgroup. Journal of the European Mathematical Society, 15 (1). pp. 157-177. ISSN 1435-9863

[img]
Preview
PDF (cmt2.pdf)
cmt2.pdf

Download (245kB)

Abstract

Let G be a finite group with a Sylow 2-subgroup P which is either quaternion or semi-dihedral. Let k be an algebraically closed field of characteristic 2. We prove the existence of exotic endotrivial kG-modules, whose restrictions to P are isomorphic to the direct sum of the known exotic endotrivial kP-modules and some projective modules. This provides a description of the group T(G) of endotrivial kG-modules.

Item Type: Journal Article
Journal or Publication Title: Journal of the European Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 33517
Deposited By: Mr Richard Ingham
Deposited On: 26 May 2010 09:55
Refereed?: Yes
Published?: Published
Last Modified: 19 Sep 2019 23:49
URI: https://eprints.lancs.ac.uk/id/eprint/33517

Actions (login required)

View Item View Item